# SDR JJBA20220131032

- Difficulty date: January 31, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 42,980 hours, 26,286 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH ENGINE FORCED CORE TO BYPASS MIXER CRACKED AT BOLT HOLES #7 AND #1 POSITIONS. REMOVED AND INSTALLED RH ENGINE BYPASS MIXER.
